# SDR QMLA2024022520042

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N64UP
- Make and model: Bolkms BK117B2
- Aircraft serial: 7143
- Aircraft time: 16,323 hours, 46,245 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AND CLIMB, CREW NOTICED A FUEL SMELL AS WELL AS FUEL ON THE CLAMSHELL DOOR WINDOWS AND TAIL BOOM SECTION. AIRCRAFT RETURNED TO THE AIRPORT FOR FURTHER INSPECTION.
